edoc

Diclofenac-induzierte Leberschäden = Diclofenac induced liver injuries

Nezic, L. and Krähenbühl, S. and Rätz Bravo, A. E.. (2012) Diclofenac-induzierte Leberschäden = Diclofenac induced liver injuries. Schweizerische Rundschau für Medizin Praxis = Revue suisse de médecine PRAXIS, Vol. 101, H. 6. pp. 371-379.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6083676

Downloads: Statistics Overview

Abstract

We report the case of an 83-year-old female patient who developed diclofenac-associated liver injury nine days after therapy had started. Diclofenac was used to treat back pain associated with an acute exacerbation of a chronic lumbovertebral symptoms reversed. We discuss the adverse reaction profile of diclofenac, particularly diclofenac-induced liver injury. We also discuss the epidemiology, clinical presentation and mechanisms of NSAID-induced liver injury, as well as risk factors and preventive measures
Faculties and Departments:03 Faculty of Medicine > Bereich Medizinische Fächer (Klinik) > Klinische Pharmakologie > Klinische Pharmakologie (Krähenbühl)
03 Faculty of Medicine > Departement Klinische Forschung > Bereich Medizinische Fächer (Klinik) > Klinische Pharmakologie > Klinische Pharmakologie (Krähenbühl)
05 Faculty of Science > Departement Pharmazeutische Wissenschaften > Pharmazie > Pharmakologie (Krähenbühl)
UniBasel Contributors:Krähenbühl, Stephan
Item Type:Article, refereed
Article Subtype:Book Review
Bibsysno:Link to catalogue
Publisher:Huber
ISSN:0369-8394
Note:Publication type according to Uni Basel Research Database: Journal item
Related URLs:
Identification Number:
Last Modified:21 Jun 2013 12:24
Deposited On:24 May 2013 09:01

Repository Staff Only: item control page